# SDR UPS98826721

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37584972
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LONGERON TO INTERCOSTAL TIE FITTING AT STA 1180 AND LONG 35R IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3758497 AND SRM 51-1-20D.
